# SDR AALA990505

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283N00219
- Condition: Defective
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, AFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED AFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
